# SDR COMA0460589

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 25,900 hours, 24,590 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5822 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  FUNCTIONAL CHECKS AND INSPECTION OF LANDING GEAR FOUND NO DEFECTS.
